MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. TRANSCEND W/TRX

FERNO-WASHINGTON, INC. TRANSCEND W/TRX
Model Number 0731402
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
The end user reported when they were removing the stair chair from the storage location, they observed one of the transport wheels had detached.There was no injury or adverse event associated with the reported issue.Replacement parts were provided.The end user confirmed the chair has been repaired.

Brand Name
TRANSCEND W/TRX
Common Device Name
TRANSCEND W/TRX
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer (Section G)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer Contact
dawn greene
70 wiel way
wilmington, OH 45177
9372832900
MDR Report Key24161126
Report Number1523574-2026-00014
Device Sequence Number13016673
Product Code FPP
UDI-Device Identifier00190790004057
UDI-Public(01)00190790004057(11)240124
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0731402
Device Catalogue Number0731402
Device Lot NumberM799870
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Initial Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/24/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown